# SDR MEX2003198

- Difficulty date: June 1, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594466901
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT SUSPENDS TAKEOFF DUE TO AIRSPEED INDICATIONS SHOWED A 40 KNOTS DIFFERENCE AND SPEED FLAG APPEARED.  THE MACH AND AIRSPEED INDICATOR NR 2 WERE REPLACED IAW MM 34-13-01, ALL TESTS CORRECT. (M)
